MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø36 MM SIZE M

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø36 MM SIZE M
Model Number 01.25.031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 march 2026.Ball heads: cocr 01.25.031 cocr ball head 12/14 d 36 mm size m (k080885) lot 2009343: (b)(4) items manufactured and released on 11-nov-2020.Expiration date: 2025-11-02.No anomalies found related to the problem.To date, 166 items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3648hct flat pe hc liner d 36/f (k103721) lot 2011808: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Cup: mpact 01.32.156sh acetabular shell d 56 no-hole (k132879) lot 2008056: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about (b)(6) after the primary, the patient came in presenting instability due to a gap forming between the head and liner.The cause is unknown as there was no reported trauma.The surgeon revised the medacta cup and liner to a competitor cup and liner and revised the medacta 36mm head to a 28mm head with sleeve.The surgery was completed successfully.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
COCR BALL HEAD 12/14 Ø36 MM SIZE M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24871649
Report Number3005180920-2026-00331
Device Sequence Number21336992
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2025
Device Model Number01.25.031
Device Lot Number2009343
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight121 KG
Patient RaceWhite